Alert archive / California / Wind Advisories in 2012
Wind Advisory 36, NWS Hanford, CA
NWS Hanford, CA issued this wind advisory at Nov 30, 2012, 8:50 PM PST. It took effect at Dec 1, 2012, 10:00 PM PST. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Nov 30, 2012, 8:50 PM PST (04:50 UTC)
- In effect from
- Dec 1, 2012, 10:00 PM PST
- Expired
- Dec 2, 2012, 10:00 PM PST
- In force
- 24 hr
- Issued by
- NWS Hanford, CA
The text
As transmitted, in the capitals the NWS used until 2016.
269 WWUS76 KHNX 010450 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 850 PM PST FRI NOV 30 2012 CAZ089>091-011300- /O.NEW.KHNX.WI.Y.0036.121202T0600Z-121203T0600Z/ WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY- 850 PM PST FRI NOV 30 2012 ...WIND ADVISORY IN EFFECT FROM 10 PM SATURDAY TO 10 PM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 PM SATURDAY TO 10 PM PST SUNDAY FOR THE CENTRAL AND SOUTHWESTERN SAN JOAQUIN VALLEY. * WINDS: SOUTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO AROUND 40 MPH. * TIMING: SATURDAY EVENING THROUGH SUNDAY EVENING * LOCATIONS INCLUDE: HANFORD...LEMOORE...AVENAL...CORCORAN... MERCED...MADERA...FRESNO...LOS BANOS...COALINGA...MENDOTA * IMPACTS: DRIVING MAY BE DIFFICULT ALONG THE INTERSTATE 5 CORRIDOR...AND ON HIGHWAYS 99...152 AND 198...ESPECIALLY FOR HIGH PROFILE VEHICLES. $$ BARLOW WEATHER.GOV/HANFORD
10 follow-up statements
679 WWUS76 KHNX 011258 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 458 AM PST SAT DEC 1 2012 CAZ089>091-012100- /O.CON.KHNX.WI.Y.0036.121202T0600Z-121203T0600Z/ WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY- 458 AM PST SAT DEC 1 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 PM PST SUNDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 PM PST SUNDAY FOR THE CENTRAL AND SOUTHWESTERN SAN JOAQUIN VALLEY. * WINDS: SOUTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO AROUND 40 MPH. STRONGEST WINDS ALONG AND WEST OF THE INTERSTATE 5 CORRIDOR. * TIMING: WINDS INCREASING THIS EVENING...BECOMING STRONGEST AROUND MIDDAY SUNDAY...THEN DIMINISHING AFTER SUNSET. * LOCATIONS INCLUDE: LEMOORE...AVENAL...MERCED...LOS BANOS AND COALINGA. * IMPACTS: DRIVING MAY BE DIFFICULT ALONG THE INTERSTATE 5 CORRIDOR...AND HIGHWAYS 99...152 AND 198 ON THE NORTH AND WEST SIDE OF THE VALLEY. $$ BINGHAM WEATHER.GOV/HANFORD
212 WWUS76 KHNX 012033 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 1233 PM PST SAT DEC 1 2012 CAZ089>091-020445- /O.CON.KHNX.WI.Y.0036.121202T0600Z-121203T0600Z/ WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY- 1233 PM PST SAT DEC 1 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 PM PST SUNDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 PM PST SUNDAY FOR THE CENTRAL AND SOUTHWESTERN SAN JOAQUIN VALLEY. * WINDS: SOUTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO AROUND 40 MPH. STRONGEST WINDS ALONG AND WEST OF THE INTERSTATE 5 CORRIDOR. * TIMING: WINDS INCREASING OVERNIGHT...BECOMING STRONGEST AROUND MIDDAY SUNDAY...THEN DIMINISHING AFTER SUNSET. * LOCATIONS INCLUDE: LEMOORE...AVENAL...MERCED...LOS BANOS AND COALINGA. * IMPACTS: DRIVING MAY BE DIFFICULT ALONG THE INTERSTATE 5 CORRIDOR...AND HIGHWAYS 99...152 AND 198 ON THE NORTH AND WEST SIDE OF THE VALLEY. $$ DUDLEY WEATHER.GOV/HANFORD
820 WWUS76 KHNX 012216 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 216 PM PST SAT DEC 1 2012 CAZ098-020700- /O.EXA.KHNX.WI.Y.0036.121202T0600Z-121203T0600Z/ INDIAN WELLS VALLEY- 216 PM PST SAT DEC 1 2012 ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 PM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 PM PST SUNDAY FOR THE INDIAN WELLS VALLEY. * WINDS: SOUTHWEST TO WEST WINDS WILL DEVELOP LATE THIS EVENING ACROSS THE INDIAN WELLS VALLEY. STRONGEST WINDS WILL OCCUR ON SUNDAY WITH GUSTS OF 55 TO 60 MPH AT TIMES. * TIMING: WINDS INCREASING OVERNIGHT...BECOMING STRONGEST AROUND MIDDAY SUNDAY...THEN DIMINISHING SUNDAY EVENING. * LOCATIONS INCLUDE: RIDGECREST...INYOKERN...WALKER PASS...US HIGHWAY 395 AND HIGHWAY 14. * IMPACTS: DRIVING MAY BE DIFFICULT. ISOLATED WIND DAMAGE COULD OCCUR. $$ CAZ089>091-020700- /O.CON.KHNX.WI.Y.0036.121202T0600Z-121203T0600Z/ WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY- 216 PM PST SAT DEC 1 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 PM PST SUNDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 PM PST SUNDAY FOR THE CENTRAL AND SOUTHWESTERN SAN JOAQUIN VALLEY. * WINDS: SOUTHEAST TO SOUTH WINDS 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. STRONGEST WINDS ACROSS A CORRIDOR FROM MERCED AND ALONG AND WEST OF THE INTERSTATE 5 CORRIDOR. * TIMING: WINDS INCREASING OVERNIGHT...BECOMING STRONGEST AROUND MIDDAY SUNDAY...THEN DIMINISHING SUNDAY EVENING. * LOCATIONS INCLUDE: LEMOORE...AVENAL...MERCED...LOS BANOS AND COALINGA. * IMPACTS: DRIVING MAY BE DIFFICULT ALONG THE INTERSTATE 5 CORRIDOR...AND HIGHWAYS 33...41...99...152 AND 198 ON THE NORTH AND WEST SIDE OF THE VALLEY. $$ JMB WEATHER.GOV/HANFORD
070 WWUS76 KHNX 020650 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 1050 PM PST SAT DEC 1 2012 CAZ089>091-098-021500- /O.CON.KHNX.WI.Y.0036.000000T0000Z-121203T0600Z/ WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY-INDIAN WELLS VALLEY- 1050 PM PST SAT DEC 1 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST SUNDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST SUNDAY FOR INDIAN WELLS VALLEY AND THE CENTRAL AND SOUTHWESTERN SAN JOAQUIN VALLEY. * WINDS: IN THE SAN JOAQUIN VALLEY...SOUTHEAST TO SOUTH WINDS 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. STRONGEST WINDS ACROSS MERCED COUNTY AND ALONG AND WEST OF THE INTERSTATE 5 CORRIDOR. IN THE INDIAN WELLS VALLEY...GUSTS OF 55 TO 60 MPH AT TIMES. * TIMING: WINDS INCREASING OVERNIGHT...BECOMING STRONGEST AROUND MIDDAY SUNDAY...THEN DIMINISHING SUNDAY EVENING. * LOCATIONS INCLUDE: RIDGECREST...INYOKERN...THE BASE OF THE WALKER PASS...HANFORD...LEMOORE...AVENAL... CORCORAN...MERCED... MADERA...FRESNO...LOS BANOS...COALINGA AND MENDOTA. * IMPACTS: DRIVING MAY BE DIFFICULT ALONG THE INTERSTATE 5 CORRIDOR...AND HIGHWAYS 33...41...99...152 AND 198 ON THE CENTRAL SAN JOAQUIN VALLEY AND WEST SIDE OF THE VALLEY. IN THE INDIAN WELLS VALLEY...HIGHWAYS AFFECT WILL INCLUDE HIGHWAY 14 AND U.S. 395. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ SANGER WEATHER.GOV/HANFORD
356 WWUS76 KHNX 020651 CCA NPWHNX URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE HANFORD CA 1051 PM PST SAT DEC 1 2012 CAZ089>091-098-021515- /O.COR.KHNX.WI.Y.0036.000000T0000Z-121203T0600Z/ WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY-INDIAN WELLS VALLEY- 1051 PM PST SAT DEC 1 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST SUNDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST SUNDAY FOR INDIAN WELLS VALLEY AND THE CENTRAL AND SOUTHWESTERN SAN JOAQUIN VALLEY. * WINDS: IN THE SAN JOAQUIN VALLEY...SOUTHEAST TO SOUTH WINDS 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. STRONGEST WINDS ACROSS MERCED COUNTY AND ALONG AND WEST OF THE INTERSTATE 5 CORRIDOR. IN THE INDIAN WELLS VALLEY...GUSTS OF 55 TO 60 MPH AT TIMES. * TIMING: WINDS INCREASING OVERNIGHT...BECOMING STRONGEST AROUND MIDDAY SUNDAY...THEN DIMINISHING SUNDAY EVENING. * LOCATIONS INCLUDE: RIDGECREST...INYOKERN...THE BASE OF THE WALKER PASS...HANFORD...LEMOORE...AVENAL... CORCORAN...MERCED... MADERA...FRESNO...LOS BANOS...COALINGA AND MENDOTA. * IMPACTS: DRIVING MAY BE DIFFICULT ALONG THE INTERSTATE 5 CORRIDOR...AND HIGHWAYS 33...41...99...152 AND 198 ON THE CENTRAL SAN JOAQUIN VALLEY AND WEST SIDE OF THE VALLEY. IN THE INDIAN WELLS VALLEY...HIGHWAYS AFFECT WILL INCLUDE HIGHWAY 14 AND U.S. 395. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SANGER WEATHER.GOV/HANFORD
718 WWUS76 KHNX 021453 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 653 AM PST SUN DEC 2 2012 CAZ089>091-098-022300- /O.CON.KHNX.WI.Y.0036.000000T0000Z-121203T0600Z/ WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY-INDIAN WELLS VALLEY- 653 AM PST SUN DEC 2 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST SUNDAY FOR INDIAN WELLS VALLEY AND THE CENTRAL AND SOUTHWESTERN SAN JOAQUIN VALLEY. * WINDS: IN THE SAN JOAQUIN VALLEY...SOUTHEAST TO SOUTH WINDS 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. STRONGEST WINDS ACROSS MERCED COUNTY AND ALONG AND WEST OF THE INTERSTATE 5 CORRIDOR. IN THE INDIAN WELLS VALLEY...GUSTS OF 55 MPH BELOW PASSES AND CANYONS. * TIMING: WINDS INCREASING AND BECOMING STRONGEST AROUND MIDDAY SUNDAY...THEN DIMINISHING SUNDAY EVENING. * LOCATIONS INCLUDE: RIDGECREST...INYOKERN...LEMOORE...AVENAL... CORCORAN...MERCED...LOS BANOS...COALINGA. * IMPACTS: DRIVING MAY BE DIFFICULT FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MCB WEATHER.GOV/HANFORD
756 WWUS76 KHNX 022244 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 244 PM PST SUN DEC 2 2012 CAZ089>091-098-030600- /O.CON.KHNX.WI.Y.0036.000000T0000Z-121203T0600Z/ WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY-INDIAN WELLS VALLEY- 244 PM PST SUN DEC 2 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING FOR THE INDIAN WELLS VALLEY. * WINDS: IN THE SAN JOAQUIN VALLEY...SOUTHEAST TO SOUTH WINDS 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. STRONGEST WINDS ACROSS MERCED COUNTY AND ALONG AND WEST OF THE INTERSTATE 5 CORRIDOR. IN THE INDIAN WELLS VALLEY...GUSTS OF 55 MPH BELOW PASSES AND CANYONS. * TIMING: CONTINUING THROUGH EARLY THIS EVENING...THEN EXPECTED TO DIMINISH BY LATER THIS EVENING. * LOCATIONS INCLUDE: RIDGECREST...HANFORD...LEMOORE...AVENAL... CORCORAN...MERCED...MADERA...FRESNO...LOS BANOS...COALINGA... MENDOTA. * IMPACTS: DRIVING MAY BE DIFFICULT FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ BSO WEATHER.GOV/HANFORD
147 WWUS76 KHNX 022246 CCA NPWHNX URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE HANFORD CA 245 PM PST SUN DEC 2 2012 CAZ089>091-098-030600- /O.COR.KHNX.WI.Y.0036.000000T0000Z-121203T0600Z/ WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY-INDIAN WELLS VALLEY- 245 PM PST SUN DEC 2 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING FOR THE CENTRAL AND SOUTHWESTERN SAN JOAQUIN...AS WELL AS THE INDIAN WELLS VALLEY. * WINDS: IN THE SAN JOAQUIN VALLEY...SOUTHEAST TO SOUTH WINDS 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. STRONGEST WINDS ACROSS MERCED COUNTY AND ALONG AND WEST OF THE INTERSTATE 5 CORRIDOR. IN THE INDIAN WELLS VALLEY...GUSTS OF 55 MPH BELOW PASSES AND CANYONS. * TIMING: CONTINUING THROUGH EARLY THIS EVENING...THEN EXPECTED TO DIMINISH BY LATER THIS EVENING. * LOCATIONS INCLUDE: RIDGECREST...HANFORD...LEMOORE...AVENAL... CORCORAN...MERCED...MADERA...FRESNO...LOS BANOS...COALINGA... MENDOTA. * IMPACTS: DRIVING MAY BE DIFFICULT FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ BSO WEATHER.GOV/HANFORD
995 WWUS76 KHNX 030320 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 720 PM PST SUN DEC 2 2012 CAZ089>091-030430- /O.CAN.KHNX.WI.Y.0036.000000T0000Z-121203T0600Z/ WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY- 720 PM PST SUN DEC 2 2012 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HANFORD HAS CANCELLED THE WIND ADVISORY FOR THE CENTRAL AND SOUTHWESTERN SAN JOAQUIN VALLEY. WINDS HAVE DIMINISHED OVER THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY. $$ CAZ098-030600- /O.CON.KHNX.WI.Y.0036.000000T0000Z-121203T0600Z/ INDIAN WELLS VALLEY- 720 PM PST SUN DEC 2 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING FOR THE INDIAN WELLS VALLEY. * WINDS: IN THE SAN JOAQUIN VALLEY...SOUTHEAST TO SOUTH WINDS 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. IN THE INDIAN WELLS VALLEY...GUSTS OF 55 MPH BELOW PASSES AND CANYONS. * TIMING: CONTINUING THROUGH EARLY THIS EVENING...THEN EXPECTED TO DIMINISH BY LATER THIS EVENING. * LOCATIONS INCLUDE: RIDGECREST * IMPACTS: DRIVING MAY BE DIFFICULT FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SANGER WEATHER.GOV/HANFORD
407 WWUS76 KHNX 030601 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 1001 PM PST SUN DEC 2 2012 CAZ098-030715- /O.EXP.KHNX.WI.Y.0036.000000T0000Z-121203T0600Z/ INDIAN WELLS VALLEY- 1001 PM PST SUN DEC 2 2012 ...WIND ADVISORY WILL EXPIRE AT 10 PM PST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 10 PM PST THIS EVENING FOR THE INDIAN WELLS VALLEY. WINDS HAVE DIMINISHED OVER THE INDIAN WELLS VALLEY THIS EVENING. * WINDS: SOUTH TO SOUTHWEST 15 TO 25 MPH WITH GUSTS TO AROUND 35 MPH. * TIMING: WINDS WILL CONTINUE TO DIMINISH OVERNIGHT. * LOCATIONS INCLUDE: RIDGECREST...INYOKERN...CHINA LAKE. * IMPACTS: CROSSWINDS AT THE BASE OF WALKER PASS MAY MAKE DRIVING ON HIGHWAY 14 DIFFICULTY AT TIMES FOR HIGH PROFILE VEHICLES. $$ SANGER WEATHER.GOV/HANFORD
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hanford, CA wrote its last area forecast discussion before this wind advisory went out at Nov 30, 2:46 PM PST, 6 hours 4 minutes earlier.
Area forecast discussion, Nov 30, 2:46 PM PST, 6 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
246 PM PST FRI NOV 30 2012
.SYNOPSIS...
A BREAK IN THE PRECIPITATION CAN BE EXPECTED TONIGHT AND SATURDAY.
A THIRD...AND THE STRONGEST SYSTEM WILL ARRIVE SATURDAY NIGHT AND
SUNDAY. THIS SYSTEM HAS THE POTENTIAL TO BRING HEAVY RAIN AT TIMES
TO THE SAN JOAQUIN VALLEY AND ADJACENT FOOTHILLS...ESPECIALLY NORTH
OF KERN COUNTY.
&&
.DISCUSSION...
HEAVY PRECIPITATION AFFECTING THE NORTHERN PORTIONS OF THE
DISTRICT TODAY. MULTIPLE LOCATIONS RECEIVING MORE THAN AN INCH
OF WATER IN THE LAST 24 HOURS...MAINLY ACROSS THE FOOTHILLS AND
HIGHER ELEVATIONS OF THE SIERRA NEVADA. ACROSS THE VALLEY...A
QUARTER TO THREE QUARTERS OF AN INCH WERE MORE COMMON. COLD FRONT
ASSOCIATED WITH TODAY/S PRECIPITATION NOW MOVING ONSHORE OVER
NORTHERN CALIFORNIA AND EXPECTED TO SWEEP ACROSS CENTRAL
CALIFORNIA THIS AFTERNOON. MODELS SHOW GOOD DIFLUENCE FLOW ALOFT
OVER NORTHERN CALIFORNIA...AND PROGGED TO SHIFT SOUTHEAST INTO THE
DISTRICT THIS AFTERNOON. AT WHICH TIME...HEAVIER PRECIP WILL MOVE
INTO THE DISTRICT BEFORE EJECTING EASTWARD OVERNIGHT. AS THE COLD
FRONT MOVES EAST...SATELLITE IMAGERY AND REGIONAL DOPPLER RADAR
SHOWING THE MORE SIGNIFICANT PRECIP APPROACHING THE AREA. WHILE
HEAVIER PRECIP WILL MOVE ACROSS MOST OF THE DISTRICT...KERN COUNTY
WILL SEE THE LEAST AS IT IS NOT FAVORED IN THE SOUTHWESTERLY FLOW
PATTERN. WILL EXPECT THE PRECIP TO TAPER OFF LATER TONIGHT WITH A
BRIEF QUIET PERIOD BEFORE SATURDAY NIGHT/EARLY SUNDAY MORNINGS
STORM. WHILE THE COLD FRONT REMAINS NORTH OF THE DISTRICT...THE
SURFACE PRESSURE GRADIENT ACROSS THE VALLEY REMAINS TIGHT ENOUGH
TO PRODUCE STRONG SURFACE WINDS. WILL ALLOW THE WIND ADVISORY TO
REMAIN IN EFFECT THIS AFTERNOON AS SEVERAL LOCATIONS CONTINUE TO
REPORT GUSTS IN EXCESS OF 40 MPH. WILL EXPECT THESE CONDITIONS TO
PERSIST THROUGH SUNSET AND DIMINISHING BEFORE 10 PM PST.
AS CENTRAL CALIFORNIA IS CURRENT EXPERIENCING A SERIES OF
STORMS...THE NEXT STORM IS PROGGED TO PUSH IN LATE SATURDAY NIGHT.
MODELS ARE SHOWING LOW UNCERTAINTY WITH THE TIMING OF THE NEXT
ONSET OF PRECIP. WHILE THE GFS IS HOLDING OFF ON STARTING THE
PRECIP UNTIL CLOSER TO MIDNIGHT...WILL OPT FOR THE ECMWF SOLUTION
AND START THE PRECIP BEFORE 10 PM PST. WHILE MODELS SHOW A SIMILAR
TREND OF PLACING THE BULK OF THE PRECIP OVER NORTHERN CALIFORNIA...
A STRONGER COLD FRONT PUSHING IN ON SUNDAY WILL ALLOW FOR MORE OF
THE DISTRICT TO SEE SIGNIFICANT PRECIP AS THE RAIN/SNOW SHIELD IS
SHIFTED SOUTHWARD. THEREFORE...WILL KEEP THE AERIAL FLOOD WATCH IN
EFFECT FOR SUNDAY/S EVENT AS ADDITIONAL WATER WILL CREATE PROBLEMS
ALONG THE FOOTHILLS AND VALLEY AREAS THAT HAVE SEEN THE MOST
SIGNIFICANT PRECIP. SUNDAY/S STORM IS STILL PROGGED TO PRODUCT
ALMOST TWICE THE QPF AS TODAY/S STORM. SNOW...WHILE HEAVY AT
TIMES...WILL STAY OVER THE HIGHEST COUNTY WITH MUCH OF THE LOWER
ELEVATIONS IN THE AREA OF RAIN. MODELS STILL INDICATING MONDAY TO
REMAIN DRY AS THE WEEKEND STORM EXITS THE AREA. WILL NOT MENTION
FOG ON MONDAY/TUESDAY MORNING AS ATMOSPHERE MAY REMAIN WELL MIXED.
IN ADDITION...A WEAKER STORM ON WEDNESDAY MAY PREVENT THE REGION
FROM MAINTAINING A STABLE ATMOSPHERE. ON WEDNESDAY...WILL MAINTAIN
THE CHANCE/SIGHT CHANCE OF PRECIP...MAINLY NORTH OF FRESNO
COUNTY...DURING A WEAK TROF PASSAGE. AFTERWARD...MODELS BUILD THE
RIDGE PATTERN WITH A BETTER POTENTIAL FOR LATE NIGHT/EARLY MORNING
FOG.
&&
.AVIATION...
OVER THE SAN JOAQUIN VALLEY AND ADJACENT FOOTHILLS...SHOWERS LIKELY
WITH AREAS OF MVFR AND LOCAL IFR THRU 18Z SAT. OVER THE SOUTHERN
SIERRA NEVADA...RAIN AND HIGHER ELEVATIONS SNOW CONTINUING WITH
AREAS OF IFR CONDITIONS IN MOUNTAIN OBSCURATION THRU 18Z SAT. OVER
THE KERN COUNTY MOUNTAINS AREAS OF MVFR AND LOCAL IFR IN SHOWERS
AND UPSLOPE CLOUDS THRU 18Z SAT. OVER THE KERN COUNTY DESERTS...
MOSTLY VFR CONDITIONS THROUGH 18Z SAT. STRONG WINDS WITH GUSTS
REACHING 35KT POSSIBLE THRU 06Z SAT OVER MERCED AND MADERA COUNTIES
AND ALONG THE WEST SIDE OF THE SAN JOAQUIN VALLEY.
&&
.AIR QUALITY ISSUES...
ON FRIDAY NOVEMBER 30 2012...FIREPLACE/WOOD STOVE BURNING IS
PROHIBITED IN KERN COUNTY. FURTHER INFORMATION IS AVAILABLE AT
VALLEYAIR.ORG
&&
.CERTAINTY...
THE LEVEL OF CERTAINTY FOR DAYS 1 AND 2 IS HIGH.
THE LEVEL OF CERTAINTY FOR DAYS 3 THROUGH 7 IS MEDIUM.
THIS INFORMATION IS PROVIDED AS PART OF A TRIAL PROJECT CONDUCTED
BY THE NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD.
CERTAINTY LEVELS INCLUDE LOW...MEDIUM...AND HIGH. PLEASE VISIT
WWW.WEATHER.GOV/HNX/CERTAINTY.PHP /ALL LOWER CASE/ FOR ADDITIONAL
INFORMATION AND/OR TO PROVIDE FEEDBACK.
&&
.CLIMATE...
RECORDS
SITE DATE HI_MAX:YEAR LO_MAX:YEAR HI_MIN:YEAR LO_MIN:YEAR
KFAT 11-30 77:1924 44:1972 56:1892 29:1906
KFAT 12-01 76:1926 40:1905 53:1893 29:1906
KFAT 12-02 74:1907 39:1972 53:1941 27:1906
KBFL 11-30 83:1924 46:1965 52:1904 28:1907
KBFL 12-01 79:1903 44:1972 52:1954 27:2004
KBFL 12-02 87:1915 42:1972 53:1966 28:2004
&&
.HNX WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH FROM SATURDAY EVENING THROUGH SUNDAY EVENING
CAZ093-096.
WIND ADVISORY UNTIL 10 PM PST THIS EVENING CAZ089>091.
&&
PUBLIC...MOLINA
AVN/FW...BEAN
SYNOPSIS...PJ
WEATHER.GOV/HANFORDHazardous weather outlook, Nov 30, 7:23 PM PST, 1 hour 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 723 PM PST FRI NOV 30 2012 CAZ089-090-093-096-020330- WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS- SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- 723 PM PST FRI NOV 30 2012 ...FLOOD WATCH... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL SAN JOAQUIN VALLEY AND THE FOOTHILLS AND HIGHER ELEVATIONS OF THE SOUTHERN SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON. .DAY ONE...TONIGHT PERIODS OF RAIN...LOCALLY HEAVY...SNOW ABOVE 8000 FEET. SEE SFOSPSHNX FOR DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A FLOOD WATCH IS IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY EVENING. SEE SFOFFAHNX FOR DETAILS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE. CAZ091-092-094-095-097>099-020330- SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- TULARE COUNTY FOOTHILLS-KERN COUNTY MOUNTAINS- TULARE COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 723 PM PST FRI NOV 30 2012 ...PERIODS OF HEAVY RAIN... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTHERN SAN JOAQUIN VALLEY...THE TULARE COUNTY MOUNTAINS AND ADJACENT FOOTHILLS...AND THE KERN COUNTY MOUNTAINS AND DESERTS. .DAY ONE...TONIGHT LINGERING SHOWERS OVER THE EASTERN SAN JOAQUIN VALLEY AND FOOTHILLS. OTHERWISE, NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY PERIODS OF HEAVY RAIN AND HIGH ELEVATION SNOW IS POSSIBLE SUNDAY...MAINLY NORTH OF KERN COUNTY. LIGHTER RAIN WILL OCCUR IN KERN COUNTY. SEE SFOSPSHNX FOR DETAILS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE. WP
In the hours before
Special weather statement, Nov 30, 3:28 PM PST, 5 hours 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 328 PM PST FRI NOV 30 2012 CAZ089>099-010500- WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS- TULARE COUNTY FOOTHILLS-KERN COUNTY MOUNTAINS- SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- TULARE COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 328 PM PST FRI NOV 30 2012 ...PERIODS OF WET AND WINDY WEATHER EXPECTED THROUGH THE WEEKEND... THE STORM THAT WILL ARRIVE SATURDAY NIGHT INTO SUNDAY AND BRING SUBSTANTIAL RAIN. HEAVY SNOW ACCUMULATIONS ARE LIKELY IN THE SOUTHERN SIERRA NEVADA ABOVE 9000 FEET. RAINFALL FROM BOTH OF THESE STORMS COULD CAUSE STREET AND URBAN FLOODING IN THE SAN JOAQUIN VALLEY FROM FRESNO COUNTY NORTHWARD THIS WEEKEND. IN THE FOOTHILLS AND HIGHER ELEVATIONS OF THE SIERRA...HEAVY RAIN COULD BRING SMALL STREAMS AND RIVERS TO BANKFULL OR HIGHER BY SUNDAY AFTERNOON. THERE IS ALSO THE THREAT OF ROCK SLIDES...DEBRIS FLOWS AND ROAD CLOSURES. ADDITIONALLY...GUSTY WINDS WILL OCCUR IN THE SAN JOAQUIN VALLEY NORTH OF FRESNO COUNTY AND WEST OF INTERSTATE 5 ON SUNDAY. STAY TUNED TO YOUR FAVORITE NEWS SOURCE...OR VISIT OUR WEBSITE AT WEATHER.GOV/HANFORD...FOR UPDATES ON THIS DEVELOPING WEATHER SITUATION. PLEASE FEEL FREE TO VISIT OUR FACEBOOK PAGE AT US NATIONAL WEATHER SERVICE HANFORD OR TWEET US @NWSHANFORD ON TWITTER. SANGER WEATHER.GOV/HANFORD
Local storm report, Nov 30, 3:37 PM PST, 5 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY CA
337 PM PST FRI NOV 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM FLOOD FRESNO 36.78N 119.79W
11/30/2012 FRESNO CA NWS EMPLOYEE
STREET FLOODING ON BRAWLEY AT HERNDON
&&
SANGERLocal storm report, Nov 30, 4:20 PM PST, 4 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY CA
420 PM PST FRI NOV 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1246 PM FLOOD 2 W ATWATER 37.35N 120.64W
11/30/2012 MERCED CA LAW ENFORCEMENT
CALIFORNIA HIGHWAY PATROL REPORTED A MULTI-VEHICLE
ACCIDENT IN HEAVY RAIN ON HIGHWAY 99 AT WEST SIDE
BOULEVARD. INVOLVED 3 CARS AND A BIG RIG. NUMBER OF
INJURIES UNKNOWN AT THIS TIME.
&&
SANGERLocal storm report, Nov 30, 4:33 PM PST, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY CA
433 PM PST FRI NOV 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0351 PM HEAVY RAIN 1 SE WAWONA 37.54N 119.63W
11/30/2012 M4.56 INCH MARIPOSA CA MESONET
24-HOUR RAINFALL AT WAWONA RAWS
0414 PM HEAVY RAIN CRANE FLAT LOOKOUT RAWS 37.76N 119.82W
11/30/2012 M3.70 INCH TUOLUMNE CA MESONET
24-HOUR RAINFALL
0347 PM HEAVY RAIN JERSEYDALE RAWS 37.54N 119.84W
11/30/2012 M3.61 INCH MARIPOSA CA MESONET
24-HOUR RAINFALL
&&
SANGERLocal storm report, Nov 30, 4:51 PM PST, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY CA
451 PM PST FRI NOV 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0428 PM DEBRIS FLOW 15 NE CLOVIS 36.97N 119.50W
11/30/2012 FRESNO CA LAW ENFORCEMENT
CALIFORNIA HIGHWAY PATROL REPORTED A MUD/ROCK SLIDE ON
HIGHWAY 168
0307 PM FLOOD 1 NW MARIPOSA 37.50N 119.98W
11/30/2012 MARIPOSA CA LAW ENFORCEMENT
CALIFORNIA HIGHWAY PATROL REPORTED STATE ROUTE 49 CLOSED
DUE TO FLOODING
&&
SANGERLocal storm report, Nov 30, 6:11 PM PST, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY CA
611 PM PST FRI NOV 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0606 PM DEBRIS FLOW 15 NE CLOVIS 36.97N 119.50W
11/30/2012 FRESNO CA BROADCAST MEDIA
LOCAL MEDIA REPORTING 4 LANE CLOSURE OF HIGHWAY 168 DUE
TO MUD/ROCK SLIDE.
&&
BPETNearby
Wind Advisories in California, 2012Every wind advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.